Jump to content
Search In
  • More options...
Find results that contain...
Find results in...
angelloz

Thin blood..why

Recommended Posts

So for the past 6 months or so, whenever I have blood drawn I am asked if I am on blood thinners. The answer is no. I had to have a tooth extracted and ended up horribly black and blue with severe swelling. Took awhile to stop bleeding. The oral surgeon suggested I see a hematologist but they won't see me without some type of diagnosis or referral. My GP checked clotting factor which was in normal range on the low side.  I do take ginger for migraines and also use a lot of olive oil due to migraine triggers. Could this alone cause such an issue. Can't stand having more or worse migraines than I currently have. Took a half ibuprofen yesterday and had stomach pain and nausea so won't try that again.   Any thoughts team :).  Thanks in advance.

Share this post


Link to post
Share on other sites

Maybe you are getting too much vitamin K.  Do you take a vitamin that contains it?  Do you eat unusually large amounts of greens, diary, prunes, or other foods that contain it? 

Share this post


Link to post
Share on other sites

If you need more clotting, one thing that could help would be to eat vitamin K, leaf greans. But if you are having clotting factor issues have your sed rate and vitamin k levels checked. I wouldn't change anything without finding what exactly is wrong first. 

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


×
×
  • Create New...